# SDR R61A201409021034

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 3,067 hours, 2,008 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005835PR
- Part serial: APR131967
- Condition: Failed
- Location: Mlg
- Part time: 3,067 hours, 2,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE BRAKES WERE MAKING A SLIGHT "CATCHING" NOISE.  BRAKES WERE WORKING NORMAL AT THE TIME, AND NO WARNING MESSAGES APPEARED.  ACFT BEHIND NOTIFIED  THAT THERE WERE A FEW PUFFS OF SMOKE COMING FROM THE RIGHT MAIN GEAR.  CREW EXITED RUNWAY AND ASKED ATC TO HAVE EMERGENCY EQUIPMENT FOLLOW THEM BACK TO THE GATE. AT GATE, CFR REPORTED A LITTLE MORE SMOKE, BUT IT QUICKLY CLEARED AND PASSENGERS DEPLANNED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND R & R THE BRAKE & TIRE ASSY IAW AMM AND OPS CHECKED GOOD.
